Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A derivation of degenerate von Kármán equations for strongly anisotropic plates


Author: Robert G. Root
Journal: Quart. Appl. Math. 57 (1999), 19-36
MSC: Primary 74K20; Secondary 35Q72, 74B20, 74G10
DOI: https://doi.org/10.1090/qam/1672167
MathSciNet review: MR1672167
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74K20, 35Q72, 74B20, 74G10

Retrieve articles in all journals with MSC: 74K20, 35Q72, 74B20, 74G10


Additional Information

DOI: https://doi.org/10.1090/qam/1672167
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society